Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 175, NWS Atlanta, GA

June 4, 2023Butts County, Lamar County, Monroe County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 4, 2023, 6:54 PM EDT for Butts County, Lamar County, Monroe County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2023, 6:54 PM EDT (22:54 UTC)
Expired
Jun 4, 2023, 7:26 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butts County, GA, Lamar County, GA, Monroe County, GA

The radar

The Atlanta radar (KFFC), 48 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
170 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

192 
WUUS52 KFFC 042254
SVRFFC
GAC035-171-207-042345-
/O.NEW.KFFC.SV.W.0175.230604T2254Z-230604T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
654 PM EDT Sun Jun 4 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Monroe County in central Georgia...
  Southwestern Butts County in central Georgia...
  Lamar County in west central Georgia...

* Until 745 PM EDT.

* At 653 PM EDT, a severe thunderstorm was located over High Falls
  State Park, or 9 miles northeast of Barnesville, moving southwest
  at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Barnesville, Milner, Aldora, High Falls State Park, Blount, Liberty
  Hill, Goggins, Collier, Johnstonville and Chappel Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3318 8416 3318 8413 3321 8412 3326 8405
      3314 8389 3299 8407 3309 8425 3311 8425
TIME...MOT...LOC 2253Z 043DEG 17KT 3315 8403 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
418 
WWUS52 KFFC 042326
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
726 PM EDT Sun Jun 4 2023

GAC035-171-207-042336-
/O.CAN.KFFC.SV.W.0175.000000T0000Z-230604T2345Z/
Monroe GA-Butts GA-Lamar GA-
726 PM EDT Sun Jun 4 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MONROE...
SOUTHWESTERN BUTTS AND LAMAR COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3318 8416 3318 8413 3321 8412 3326 8405
      3314 8389 3299 8407 3309 8425 3311 8425
TIME...MOT...LOC 2323Z 043DEG 17KT 3304 8416 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:51 PM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jun 4, 3:51 PM EDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
351 PM EDT Sun Jun 4 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This evening through Monday)
Issued at 331 PM EDT Sun Jun 4 2023

Active showers and thunderstorms firing this afternoon over north
and western Georgia will continue into tonight as lobe of mid-
level cyclonic vorticity shifts southwest from the Tennessee
Valley into Alabama. Morning showers kept instability low over
the Atlanta-area, but sufficient forcing combined with diurnal
heating to get a few strong storms firing over mostly the
northeast Georgia mountains. PoPs continue to be highest north and
west of the I-85 corridor, with gradient towards lower/no chances
south and east. Storms have the potential to organize into
clusters, with strong to severe storms capable of producing
damaging winds. A Marginal Risk of severe storms remains for north
Georgia.

Little change is expected with the overall mid- to upper-level
pattern through the Short Term with the cutoff low over New
England/Canadian Maritimes, however, models are less enthusiastic
about dry air into the region as a result. Dew points through
Monday are a degree or two higher than previous runs, generally
settling into the upper 50s and low 60s. High temperatures will be
in the mid to upper 80s Monday afternoon, and diurnal isolated to
scattered showers and thunderstorms will be possible over north
Georgia where better moisture is present.

31

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 331 PM EDT Sun Jun 4 2023

Overall weather pattern persists through the Long Term with large
closed low over the Canadian Maritimes flinging waves of moisture
into the Southeast region. Activity will largely be diurnal
through Thursday when more substantial disturbance pushes through
and clears the state by Friday. Temperatures will be seasonally
warm, with the southern CWA rising into the low 90s by Tuesday. In
the wake of the late-week system, cooler and drier conditions are
expected into the weekend.

31

&&

.AVIATION...
(18Z TAFS)
Issued at 136 PM EDT Sun Jun 4 2023

Largely VFR expected through the period, except for brief MVFR
in/near -RA. Light precip over ATL-area TAF sites should inhibit
TS development this afternoon. At some TAF sites, have shortened
TEMPO to 19-21Z, but at KATL, have removed it entirely. NE-E winds
today will shift to the SE after 08Z, and then to the SW after
16-18Z. Speeds will be 10kt or less. Precip potential for Monday
is too low to even include in a PROB30 at this time. SCT CU will
develop mid morning.

//ATL Confidence...18Z Update...
Medium confidence on lower TS potential this afternoon/evening.
High confidence on all other elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          61  87  65  90 /  10  20  20  30
Atlanta         64  86  67  88 /  20  20  10  30
Blairsville     58  81  59  84 /  30  30  20  30
Cartersville    61  88  64  89 /  30  20  20  30
Columbus        64  89  66  91 /  20  10  10  30
Gainesville     61  85  66  89 /  20  30  20  30
Macon           61  89  67  92 /  10  10  10  30
Rome            62  88  65  90 /  40  20  20  30
Peachtree City  61  87  65  89 /  20  10  10  30
Vidalia         62  87  66  92 /  10  10   0  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...31
LONG TERM....31
AVIATION...31
Hazardous weather outlook, Jun 4, 5:32 PM EDT, 1 hour 22 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
532 PM EDT Sun Jun 4 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-052145-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
532 PM EDT Sun Jun 4 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Scattered showers and thunderstorms will continue to develop this
afternoon/evening. The primary threats with any storms will be
brief gusty winds, heavy rain, and cloud to ground lightning. An
isolated severe storm is possible, with damaging winds being the
main concern.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

The probability for widespread hazardous weather is low.

Isolated to scattered mainly afternoon and evening thunderstorms
are possible each day, through Thursday. A few better organized
storms will be capable of producing strong winds, heavy rain and
frequent cloud to ground lightning. Widespread severe weather is
not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

In the hours before

Special weather statement, Jun 4, 6:35 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
635 PM EDT Sun Jun 4 2023

GAZ033-034-045-042300-
North Fulton GA-DeKalb GA-Gwinnett GA-
635 PM EDT Sun Jun 4 2023

...A strong thunderstorm will impact portions of northwestern DeKalb,
west central Gwinnett and east central Fulton Counties through 700 PM
EDT...

At 635 PM EDT, a strong thunderstorm was over Peachtree Corners,
moving southwest at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Peachtree Corners, Sandy Springs, Roswell, Dunwoody, Duluth, Lilburn,
Chamblee, Norcross, Doraville, Berkeley Lake, Tucker, North Decatur,
North Atlanta and Mechanicsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3391 8411 3382 8428 3398 8438 3399 8438
      3399 8439 3400 8439 3404 8420
TIME...MOT...LOC 2235Z 061DEG 11KT 3397 8420

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 4, 6:38 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
638 PM EDT Sun Jun 4 2023

GAZ020-021-031-032-042315-
Cobb GA-Cherokee GA-Bartow GA-Paulding GA-
638 PM EDT Sun Jun 4 2023

...A strong thunderstorm will impact portions of northeastern
Paulding, southwestern Cherokee, northwestern Cobb and southeastern
Bartow Counties through 715 PM EDT...

At 637 PM EDT, a strong thunderstorm was over Oak Grove, or 9 miles
northwest of Marietta, moving southwest at 10 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Marietta, Kennesaw, Woodstock, Acworth, Emerson, Fair Oaks, Kellogg
Creek, Oak Grove, Kennesaw State University, Jim R Miller Park,
George Washington Carver St Pk, Cross Roads, Due West and Hobgood
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3418 8467 3407 8446 3388 8459 3403 8480
TIME...MOT...LOC 2237Z 039DEG 9KT 3407 8461

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 4, 6:38 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
638 PM EDT Sun Jun 4 2023

GAZ011-019-042315-
Chattooga GA-Floyd GA-
638 PM EDT Sun Jun 4 2023

...A strong thunderstorm will impact portions of southern Floyd and
southwestern Chattooga Counties through 715 PM EDT...

At 638 PM EDT, a strong thunderstorm was over Rome, moving southwest
at 30 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Rome, Shannon, Lindale and Coosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3431 8546 3440 8512 3430 8502 3426 8502
      3410 8527
TIME...MOT...LOC 2238Z 063DEG 26KT 3430 8516

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 4, 6:47 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
647 PM EDT Sun Jun 4 2023

GAZ056-058-070-071-042315-
Butts GA-Lamar GA-Monroe GA-Spalding GA-
647 PM EDT Sun Jun 4 2023

...A strong thunderstorm will impact portions of southeastern
Spalding, northwestern Monroe, southwestern Butts and eastern Lamar
Counties through 715 PM EDT...

At 647 PM EDT, a strong thunderstorm was over High Falls State Park,
or 8 miles south of Jackson, moving southwest at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Barnesville, Jackson, Orchard Hill, High Falls State Park, Redbone,
Blount, Liberty Hill, Goggins, Johnstonville and Chappel Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3329 8397 3315 8391 3297 8411 3298 8412
      3299 8412 3299 8413 3301 8415 3320 8421
TIME...MOT...LOC 2247Z 059DEG 14KT 3318 8400

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 4, 6:48 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
648 PM EDT Sun Jun 4 2023

GAZ032-033-042315-
North Fulton GA-Cobb GA-
648 PM EDT Sun Jun 4 2023

...A strong thunderstorm will impact portions of northeastern Cobb
and northeastern Fulton Counties through 715 PM EDT...

At 648 PM EDT, a strong thunderstorm was over Mount Bethel, or near
Marietta, moving south at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Marietta, Sandy Springs, Smyrna, Fair Oaks, Mount Bethel,
Vinings, Dobbins Air Reserve Base and Chastain Memorial Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3402 8445 3400 8438 3384 8437 3388 8458
TIME...MOT...LOC 2248Z 021DEG 8KT 3396 8443

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 4, 6:53 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
653 PM EDT Sun Jun 4 2023

GAZ002>004-042330-
Whitfield GA-Catoosa GA-Walker GA-
653 PM EDT Sun Jun 4 2023

..Strong thunderstorms will impact portions of Catoosa, northwestern
Whitfield and Walker Counties through 730 PM EDT...

At 653 PM EDT, a strong thunderstorm was over Wood Station, or 8
miles northeast of Lafayette. Another strong storm was located north
of Ringgold. The storms were moving southwest at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Lafayette, Ringgold, Fort Oglethorpe, Chickamauga, Lookout Mountain,
Tunnel Hill, La Fayette, Chattanooga Valley, Naomi, Center Post,
Suttles Mill, Noble, Lakeview, Wood Station, Indian Springs,
Graysville, Blue Spring, Fairview, Linwood and Boynton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3499 8497 3460 8519 3460 8542 3480 8545
      3485 8544 3498 8536
TIME...MOT...LOC 2253Z 056DEG 15KT 3478 8517

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 2:15 PM EDTSpecial Weather StatementFFCMurray30 min
Jun 4, 3:04 PM EDTSpecial Weather StatementFFCGilmer26 min
Jun 4, 3:08 PM EDTSpecial Weather StatementFFCUnion37 min
Jun 4, 3:13 PM EDTSpecial Weather StatementFFCFannin32 min
Jun 4, 3:19 PM EDTSpecial Weather StatementFFCHarris26 min
Jun 4, 3:31 PM EDTSpecial Weather StatementFFCGilmer29 min
Jun 4, 3:39 PM EDTSpecial Weather StatementFFCHarris36 min
Jun 4, 3:46 PM EDTSpecial Weather StatementFFCFannin29 min
Jun 4, 4:00 PM EDTSpecial Weather StatementFFCFannin30 min
Jun 4, 4:02 PM EDTSpecial Weather StatementFFCPickens28 min
Jun 4, 4:16 PM EDTSpecial Weather StatementFFCFannin29 min
Jun 4, 4:29 PM EDTSpecial Weather StatementFFCLumpkin31 min
Jun 4, 4:38 PM EDTSpecial Weather StatementFFCPickens37 min
Jun 4, 4:57 PM EDTSpecial Weather StatementFFCDawson33 min
Jun 4, 5:03 PM EDTSpecial Weather StatementFFCLumpkin27 min
Jun 4, 5:13 PM EDTSpecial Weather StatementFFCGordon32 min
Jun 4, 5:32 PM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Pickens28 min
Jun 4, 5:44 PM EDTSpecial Weather StatementFFCBartow31 min
Jun 4, 6:01 PM EDTSpecial Weather StatementFFCForsyth29 min
Jun 4, 6:02 PM EDTSpecial Weather StatementFFCWhitfield28 min
Jun 4, 6:14 PM EDTSpecial Weather StatementFFCGwinnett31 min
Jun 4, 6:16 PM EDTSpecial Weather StatementFFCBartow29 min
Jun 4, 6:18 PM EDTSpecial Weather StatementFFCJasper27 min
Jun 4, 6:20 PM EDTSpecial Weather StatementFFCMonroe25 min
Jun 4, 6:25 PM EDTSevere Thunderstorm WarningFFCButts, Jasper50 min
Jun 4, 6:27 PM EDTSpecial Weather StatementFFCMacon33 min
Jun 4, 6:28 PM EDTSpecial Weather StatementFFCCatoosa32 min
Jun 4, 6:31 PM EDTSpecial Weather StatementFFCTaylor29 min
Jun 4, 6:35 PM EDTSpecial Weather StatementFFCDeKalb25 min
Jun 4, 6:38 PM EDTSpecial Weather StatementFFCCobb37 min
Jun 4, 6:38 PM EDTSpecial Weather StatementFFCFloyd37 min
Jun 4, 6:47 PM EDTSpecial Weather StatementFFCLamar28 min
Jun 4, 6:48 PM EDTSpecial Weather StatementFFCCobb27 min
Jun 4, 6:53 PM EDTSpecial Weather StatementFFCCatoosa, Walker37 min
Jun 4, 6:58 PM EDTSpecial Weather StatementFFCDeKalb32 min
Jun 4, 7:00 PM EDTSpecial Weather StatementFFCButts30 min
Jun 4, 7:02 PM EDTSpecial Weather StatementFFCChattahoochee28 min
Jun 4, 7:03 PM EDTSpecial Weather StatementFFCDeKalb, Fulton27 min
Jun 4, 7:05 PM EDTSpecial Weather StatementFFCTalbot25 min
Jun 4, 7:10 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker32 min
Jun 4, 7:11 PM EDTSpecial Weather StatementFFCCobb, Fulton, Paulding34 min
Jun 4, 7:13 PM EDTSpecial Weather StatementFFCPeach32 min
Jun 4, 7:15 PM EDTSpecial Weather StatementFFCPolk30 min
Jun 4, 7:37 PM EDTSpecial Weather StatementFFCPolk23 min
Jun 4, 7:40 PM EDTSpecial Weather StatementFFCDade, Walker35 min
Jun 4, 7:53 PM EDTSpecial Weather StatementFFCSchley37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.